MathSciNet Relay Station
MathSciNet bibliographic data
MR2353960 (2009c:62028) 62E20 (11K45 60F05 62G10 62G20 65D30 68U20)
Choirat, Christine; Seri, Raffaello Statistical properties of generalized discrepancies. Math. Comp. 77 (2008), no. 261, 421–446 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement